# SDR DALA2018060703875

- Difficulty date: May 30, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 70,579 hours, 12,227 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GASPER FAN OFF LIGHT ILLUMINATED.  FH REPORTED BRIEF ELECCTRICAL ODOR IN MID CABIN,  ODOR DISIPATED. THE GASPER FAN WAS REPLACED, THE SYSTEM OPS NORMAL.
